Leroy disease (mucolipidosis II) is a rare inherited metabolic disorder characterized by coarse facial features, skeletal abnormalities and mental retardation. The symptoms of I-cell disease are similar to but more severe than those of Hurler syndrome. The symptoms associated with this disorder typically become obvious during infancy and may include multiple abnormalities of the skull and face and growth delays.there is no permanent cure for this.
mucolipidosis II is a rare inherited metabolic disorder characterized by coarse facial features, skeletal abnormalities and mental retardation. The symptoms of I-cell disease are similar to but more severe than those of Hurler syndrome. The symptoms associated with this disorder typically become obvious during infancy and may include multiple abnormalities of the skull and face and growth delays.
This disorder belongs to a group of diseases known as lysosomal storage disorders. Lysosomes are particles bound in membranes within cells that break down certain fats and carbohydrates. Multiple enzyme deficiencies associated with I-cell disease lead to the accumulation of certain fatty substances (mucolipids) and certain complex carbohydrates (mucopolysaccharides) within the cells of many tissues of the body.
I-cell disease is caused by a mutation in the GNPTA gene that leads to a deficiency in the enzyme UDP-N-acetylglucoseamine-1-phosphotransferase. I-cell disease is inherited as an autosomal recessive genetic trait.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
HI DR. RYNEE... My name is Leroy. I do not know if you get asked this question much, but I m having trouble gaining weight. I m 33 years old and basically weigh about under 50 as per my scale at home. This has always been a problem and iv been told by my gp not to worry but it really concerns me.
I have periodic throbbing pain left side ,to right of nipple. it comes and goes weather sitting or driving or standing . this started on Saturday at about 11:00 am . Went to the ER at about 8:30 pm. they did several tests including scans and concluded that it wasn t my heart though, symtomes pointed to that. I still get that trobbing pain off and on. any help you can give me will be appriciated Help need to know whats wrong. Leroy Vigil
Dear Doctor, Good morning ! I am Leroy Jones and I am 53 years old. my SGPT is 68 and my SGOT is 50. I am a Diabetic for the past 15 years and I also have Hypertension. I do take a single drink of alcohol (50 to 75 ml) at night. I used to be a smoker and was a daily high user of Cannabis ( Marihuana) . But I have given all that up now after a mid stroke winch suffered last year. I have recovered from the Deli-ma devoid of any paralysis except for a slight loss of Immediate recollection of memory as well as a minute blind spot. I am obese. I am a bit worried now. You advice is much appreciated LR
I have a bleeding throat . Difficulty in swallowing .nI was recently prescribed Abilify and this seems to be making it worse.On one side of myjaw I have a swollen gland . Antibiotics in Feb. took away the pain in this gland and also cleared up the swelling on the other side.Worried thatthis is infectious.My G. P. is away but I hope to see another in the next few days.I am female. using my husbans s email.Pamela henderson.
My 17 year old daughter occasionally takes a Vyvanse (20MG) before a test. She took one yesterday morning to take a college entrance exam, and by last night she had developed a swollen knot to the side of her throat in the front that just popped up and is tender. It is large enough to see it now that she tells me it is there. Can this be a reaction to Vyvanse? She had mono about 14 months ago with no recurrence.
How do you take a child off of vyvanse that is taking 30mg? He ended up with alot of cavities that I think has to do with vyvanse...also he is losing weight and we were actually thinking about taking him off anyway but now that the cavities showed up we want him off. Called his doctor today and she never called back, only a nurse.
Hi can you tell me if my life is in danger or I should go to the ER due to and over dose of vyvanseSo at around 4pm I took 160 mg of vyvanse for recreational use this is my first time and I don t have ADHD .. I took it on an empty stomach and around 4 pm at 11 pm I started felling nausios and have since then vomited twice but only water beacause of the empty stomach. I m male 5 foot 8 in. And wigh 120 pounds and am 14 i have heart rate of 110 beats per minute and when I stand up I nearly black out I am having mild hulicnations such as if I look at the computer screen I see the words poping of it slightly. my mouth is very dry but when I drink water I just want to through up I can t eat anything and I feal kind of week I urinated once and it was yellow but not super dark please help I don t want my parents to know. did I overdoes. what should I do